# SDR SWI2024F00098

- Difficulty date: September 1, 2023
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,992 hours, 30,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Stud
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 6AB  IB FWD SEAT TRACK MOUNTING STUD IS MISSING THE LOCKING PLATE.  PN 41031038-503  MR2184015 (FILED CLOSED)REMOVED AND REPLACED SEAT 6AB INBOARD FWD SEAT TRACK MOUNTING STUD IAW SAFRAN CMM 25-26-24.
